# SDR MASA2011121364204

- Difficulty date: November 15, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 18,680 hours, 14,891 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OUT OF LIMIT DENT ON NR 2 RHS.  PERMANENT REPAIR FOR 1 OFF DENT ON NR 2 RHS BETWEEN SS315.75 &TRACK 2-3.  C/W RO CRJ9-57-0330, TASK MRO 18134.
